# SDR 2015FA0000263

- Difficulty date: May 29, 2015
- Submitted: June 8, 2015
- Operation: General aviation
- Aircraft: N939BC
- Make and model: Cessna 525A
- Aircraft serial: 525A0333
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Anti-Skid Valve
- Part number: 39919
- Part serial: 141
- Condition: Failed
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ANTI-SKID CONTROL VALVE FAILED WHEN LANDING CAUSING RT TIRE TO BLOW OUT AND ACFT VEERING OFF SIDE OF RUNWAY.  THIS UNIT WAS SENT TO MFG AND FAILED BENCH CHECK.
